DSpace
 

Todo el quehacer universitario en sus manos. >
03 Ciencias Básicas >
(Ciencias Básicas) Articulos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/8399

Título : Some geometric constructions of two variants of Newton’s method to solving nonlinear equations with multiple roots
Autor : Cadenas Román, Carlos Eduardo
Palabras clave : Geometric construction
Newton’s method
Multiple roots
Nonlinear equations
AMS subject classifications: 65H05
Nonlinear algebraic or transcendental equations
Single equations
Issue Date: 2018
Editorial : Punjab University
Citación : Cadenas, C. (2018). Some geometric constructions of two variants of Newton’s method to solving nonlinear equations with multiple roots. Punjab University Journal of Mathematics. Vol. 50(1), 2018. pp. 15-21
Citación : Punjab University Journal of Mathematics, Vol. 50(1), 2018
Resumen : In this paper we give some geometric constructions of variations of Newton’s method, based on ideas of Schr¨oder, for the case that roots are multiple. A straight line and a polynomial are used to construct the iteration equation when the multiplicity of the root is known. In the case that the multiplicity is unknown another straight line and a rational function are used. Representative figures of an example are given.
URI: http://hdl.handle.net/123456789/8399
ISSN : 1016-2526
Appears in Collections:(Ciencias Básicas) Articulos

Files in This Item:

File Description SizeFormat
cecadenasr.pdfCadenas, C. (2018). Some geometric constructions of two variants of Newton’s method to solving nonlinear equations with multiple roots. Punjab University Journal of Mathematics .Vol. 50(1), 2018. pp. 15-21133,13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.